# SDR SWAA2016022649439

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 11,108 hours, 4,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A212
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD EMER EXIT FLOOD LIGHT LENS MISSING AT ROW 14.  INSTALLED LENS IAW SIP.
